A 32-year-old female asked:
My eyes seem smaller after juvederm on march 30th, is it due to swelling or permanent?no changes since 3-4 days, should i resolve with hyaluronidase?
2 doctor answers • 4 doctors weighed in
Ophthalmology 28 years experience
Ask surgeon: Swelling can take several days to go down. Ice may help. A check up with the surgeon who injected can direct care in the best way. Nobody could give an accurate answer without seeing you in person.
4.2k viewsReviewed Mar 15, 2020
ENT and Head and Neck Surgery 24 years experience
Filler: Most likely this is the effect of swelling. Follow your injector's postprocedure instructions.
3.5k viewsReviewed >2 years ago
Last updated Mar 15, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.